# SDR AALA20090911SEA01

- Difficulty date: September 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 28,631 hours, 13,633 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6712152180F
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, A

## Discrepancy

CREW REPORTED TAIL COMPARTMENT OVER TEMP INDICATION AT 18,000 FEET AND DID NOT EXTINGUISH.  RETURNED TO SEA AND LANDED WITHOUT INCIDENT.  REPLACED TAIL COMPARTMENT TEMPERATURE SENSOR.
